О реализации размерных функций. II.

А.Н. Дранишников

Sibirskij matematiceskij zurnal (1989)

  • Volume: 30, Issue: 1, page 96-102
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Дранишников, А.Н.. "О реализации размерных функций. II.." Sibirskij matematiceskij zurnal 30.1 (1989): 96-102. <http://eudml.org/doc/63080>.

author = {Дранишников, А.Н.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {universal coefficients; Eilenberg-MacLane space; cohomological dimensions},
language = {rus},
number = {1},
pages = {96-102},
publisher = {Izd. AN SSSR},
title = {О реализации размерных функций. II.},
url = {http://eudml.org/doc/63080},
volume = {30},
year = {1989},

AU - Дранишников, А.Н.
TI - О реализации размерных функций. II.
JO - Sibirskij matematiceskij zurnal
PY - 1989
VL - 30
IS - 1
SP - 96
EP - 102
LA - rus
KW - universal coefficients; Eilenberg-MacLane space; cohomological dimensions
UR - http://eudml.org/doc/63080
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.